Couldn't find what you looking for?

TRY OUR SEARCH!

Absolutely...thank you.
Reply

Loading...

If a person is withdrawal from gravel for 8 days can you still give a little to keep her from taking something else until she comes off it completely
Reply

Loading...

When I have trouble sleeping I take a gravol and within 15-30 min I am out like a light. I do this maybe 2-4 times a month and sometimes not at all. I was worried I would become addicted. It that even possible with this small amount? Or would it take a pill a day? Or is it addictive for those who take the entire package looking for a high? Some of the replies are a bit confusing. Thanks in advance for any help
Reply

Loading...

UM, yes you can easily become addicted to gravel. I was. For 8 months. Had to go thru withdrawal...never been so ill in my life.
Reply

Loading...

Not true! I know from expirence someone close to me takes them, about 100-160 pills at a time and it’s really scary, they stay up for days on end, confusion, severe hallucinations and usually ends up in emergency with a extremely high heart rate and each time I ask them why they do it and same response every time they give me a good buzz. It’s extremly terrible and more people should be aware that abusing gravol is a real thing and it’s becoming more common...
Reply

Loading...

It is very possible to become addicted to Gravol. I’m currently addicted to Gravol, but not for the high or for the hallucinations. I have something seriously wrong with me that I always feel sick it’s been 7 years now, and I have this intense fear of vomiting. 7 years ago, I found that Gravol took that throwing up feeling away so now every night( symptoms are much worse at night) i take 50mg of Gravol and go straight to bed. Today, I tried to sleep withour Gravol and I nearly threw up, I was having an intense panic attack and I took one.. I know taking 50mg-100mg daily is not bad at all, but I don’t want to take Gravol for the rest of my life since im only 18...
Reply

Loading...